# SDR ASOA2014051510494

- Difficulty date: April 28, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 32,764 hours, 29,513 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS ONE ISOLATOR NUT PLATE BROKEN UNDER PANEL 282DRW.   R & R ISOLATOR ON AFT PRESSURE BULKHEAD, IAW SRM 51-42-13.
